CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
Vanishing viscosity limit of the compressible Navier-Stokes equations with finite energy and total mass 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2022, 卷号: 310, 页码: 327-361
Authors:  He, Lin;  Wang, Yong
Favorite  |  View/Download:39/0  |  Submit date:2022/04/02
Euler equations  Navier-Stokes equations  Vanishing viscosity  Compensated compactness framework  Free boundary  Density-dependent viscosity  
Global entropy solutions to multi-dimensional isentropic gas dynamics with spherical symmetry 期刊论文
NONLINEARITY, 2019, 卷号: 32, 期号: 11, 页码: 4505-4523
Authors:  Huang, Feimin;  Li, Tianhong;  Yuan, Difan
Favorite  |  View/Download:105/0  |  Submit date:2020/05/24
isentropic gas  compensated compactness  uniform estimate  
GLOBAL ENTROPY SOLUTIONS TO THE GAS FLOW IN GENERAL NOZZLE 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2019, 卷号: 51, 期号: 4, 页码: 3276-3297
Authors:  Cao, Wentao;  Huang, Feimin;  Yuan, Difan
Favorite  |  View/Download:91/0  |  Submit date:2020/01/10
isentropic gas flow  isothermal gas flow  compensated compactness  uniform estimate  independent of time  
Large time behavior of entropy solutions to one-dimensional unipolar hydrodynamic model for semiconductor devices 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2018, 卷号: 69, 期号: 3, 页码: 12
Authors:  Huang, Feimin;  Li, Tianhong;  Yu, Huimin;  Yuan, Difan
Favorite  |  View/Download:96/0  |  Submit date:2018/07/30
Isentropic Euler-Poisson equations  Compensated compactness  Entropy solution  Vanishing viscosity  Large time behavior  
ISOMETRIC IMMERSION OF SURFACE WITH NEGATIVE GAUSS CURVATURE AND THE LAX-FRIEDRICHS SCHEME 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2016, 卷号: 48, 期号: 3, 页码: 2227-2249
Authors:  Cao, Wentao;  Huang, Feimin;  Wang, Dehua
Favorite  |  View/Download:61/0  |  Submit date:2018/07/30
isometric immersion  Gauss-Codazzi equations  Lax-Friedrichs scheme  L-infinity large solution  uniform estimate  compensated compactness  
Isometric Immersions of Surfaces with Two Classes of Metrics and Negative Gauss Curvature 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2015, 卷号: 218, 期号: 3, 页码: 1431-1457
Authors:  Cao, Wentao;  Huang, Feimin;  Wang, Dehua
Favorite  |  View/Download:67/0  |  Submit date:2018/07/30
ON MULTI-DIMENSIONAL SONIC-SUBSONIC FLOW 期刊论文
ACTA MATHEMATICA SCIENTIA, 2011, 卷号: 31, 期号: 6, 页码: 2131-2140
Authors:  Huang Feimin;  Wang Tianyi;  Wang Yong
Favorite  |  View/Download:88/0  |  Submit date:2018/07/30
multi-dimension  sonic-subsonic flow  steady irrotational flow  compensated compactness  
Entropy solutions in L-infinity for the Euler equations in nonlinear elastodynamics and related equations 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2003, 卷号: 170, 期号: 4, 页码: 331-357
Authors:  Chen, GQ;  Li, BH;  Li, TH
Favorite  |  View/Download:41/0  |  Submit date:2018/07/30
The global weak solution and relaxation limits of the initial-boundary value problem to the bipolar hydrodynamic model for semiconductors 期刊论文
MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, 2000, 卷号: 10, 期号: 9, 页码: 1333-1361
Authors:  Hsiao, L;  Zhang, KJ
Favorite  |  View/Download:36/0  |  Submit date:2018/07/30